# SDR SWAA2023102311206

- Difficulty date: October 17, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY WARNING LIGHT LENS BAR WON'T LOCK ON. FALLS OFF<[01] RESECURED R1 FWD EMERGENCY WARNING LIGHT IN REF AMM-33-51-01-960-802;[02] VERIFIED STEP 1
